File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Bounds for inclusion measures of convex bodies

TitleBounds for inclusion measures of convex bodies
Authors
KeywordsConvex body
Inclusion measure
Mixed volume
Quermassintegral
Issue Date2008
PublisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/aam
Citation
Advances In Applied Mathematics, 2008, v. 41 n. 4, p. 584-598 How to Cite?
AbstractBy using the method of mixed volumes, we give sharp bounds for inclusion measures of convex bodies in n-dimensional Euclidean space. In the special cases where the random convex body is the unit ball or when n = 3, neater and simpler bounds are obtained. All the associated inequalities proved are new isoperimetric-type inequalities. © 2008 Elsevier Inc. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/58979
ISSN
2015 Impact Factor: 0.833
2015 SCImago Journal Rankings: 1.054
ISI Accession Number ID
Funding AgencyGrant Number
Youth Science Foundation of Shanghai2145 11
Council of the Hong Kong SAR, ChinaHKU7016/07P
Funding Information:

Supported in part by the Youth Science Foundation of Shanghai (Grant No. 2145 11), the second author is supported in part by the Research Grants Council of the Hong Kong SAR, China (Project No. HKU7016/07P).

References

 

DC FieldValueLanguage
dc.contributor.authorXiong, Gen_HK
dc.contributor.authorCheung, WSen_HK
dc.contributor.authorLi, DYen_HK
dc.date.accessioned2010-05-31T03:40:43Z-
dc.date.available2010-05-31T03:40:43Z-
dc.date.issued2008en_HK
dc.identifier.citationAdvances In Applied Mathematics, 2008, v. 41 n. 4, p. 584-598en_HK
dc.identifier.issn0196-8858en_HK
dc.identifier.urihttp://hdl.handle.net/10722/58979-
dc.description.abstractBy using the method of mixed volumes, we give sharp bounds for inclusion measures of convex bodies in n-dimensional Euclidean space. In the special cases where the random convex body is the unit ball or when n = 3, neater and simpler bounds are obtained. All the associated inequalities proved are new isoperimetric-type inequalities. © 2008 Elsevier Inc. All rights reserved.en_HK
dc.languageengen_HK
dc.publisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/aamen_HK
dc.relation.ispartofAdvances in Applied Mathematicsen_HK
dc.subjectConvex bodyen_HK
dc.subjectInclusion measureen_HK
dc.subjectMixed volumeen_HK
dc.subjectQuermassintegralen_HK
dc.titleBounds for inclusion measures of convex bodiesen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0196-8858&volume=41&spage=584&epage=598&date=2008&atitle=Bounds+for+Inclusion+Measures+of+Convex+Bodiesen_HK
dc.identifier.emailCheung, WS:wscheung@hkucc.hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1016/j.aam.2007.09.004en_HK
dc.identifier.scopuseid_2-s2.0-40949112338en_HK
dc.identifier.hkuros154028en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-40949112338&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume41en_HK
dc.identifier.issue4en_HK
dc.identifier.spage584en_HK
dc.identifier.epage598en_HK
dc.identifier.isiWOS:000260723500006-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridXiong, G=17436359500en_HK
dc.identifier.scopusauthoridCheung, WS=7202743118en_HK
dc.identifier.scopusauthoridLi, DY=24341215400en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats